MathSciNet Relay Station
MathSciNet bibliographic data
MR1824316 11G05
Qiu, Derong; Zhang, Xianke Elliptic curves and their torsion subgroups over number fields of type $(2,2,\dots,2)$. Sci. China Ser. A 44 (2001), no. 2, 159–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement